# SDR DHL2005786002

- Difficulty date: September 3, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Condition: Malfunctioned
- Location: Nr 1 Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

DISC - NR 1 ENG OIL PRESSURE BELOW RED LINE DURING TAXI OUT.  RAN ABNORMAL PROCEDURE, SHUT ENGINE DOWN.  REMOVED AND REPLACED NR 1 ENG OIL PRESSURE TRANSMITTER IAW B727 MM 79-32-01.  OPS CHECKS GOOD.
